# SDR QXEA200500737

- Difficulty date: April 13, 2005
- Submitted: April 27, 2005
- Operation: Air carrier
- Aircraft: N614QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10049
- Aircraft time: 7,596 hours, 5,611 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Tool Damage
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC - FORWARD FUSELAGE LOWER SKIN PANEL TOOLING DAMAGE TO THE LOWER SKIN AT FUSELAGE STATION 549.00 AND 565.00 BETWEEN STRINGER 24R AND 25R.  REPAIRED IAW CRJ700 SRM 51-26-00-001-001-A01, SRM 53-31-01-101-003-A01 AND SRM 51-25-01-001-001-A01.
